A realization of infinite-dimensional representations of the rotation group with complex spin by entire functions
Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 801-804
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_4_a16,
author = {S. S. Sannikov},
title = {A realization of infinite-dimensional representations of the rotation group with complex spin by entire functions},
journal = {Doklady Akademii Nauk},
pages = {801--804},
year = {1967},
volume = {176},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a16/}
}
TY - JOUR AU - S. S. Sannikov TI - A realization of infinite-dimensional representations of the rotation group with complex spin by entire functions JO - Doklady Akademii Nauk PY - 1967 SP - 801 EP - 804 VL - 176 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a16/ LA - ru ID - DAN_1967_176_4_a16 ER -
S. S. Sannikov. A realization of infinite-dimensional representations of the rotation group with complex spin by entire functions. Doklady Akademii Nauk, Tome 176 (1967) no. 4, pp. 801-804. http://geodesic.mathdoc.fr/item/DAN_1967_176_4_a16/